# SDR CA091119001

- Difficulty date: November 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,383 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH LANDING GEAR LEVER SELECTED DOWN. EICAS MESSAGE " BRK CTRL FAULT" FOLLOWED BY LT MLG SHOWED RED AND NOT DOWN AND LOCKED. GEAR RECYCLED SAME RESULT HOWEVER AFTER A FEW SECONDS EICAS MESSAGE WENT OUT AND GOT 3 GREEN GEAR DOWN LIGHTS.  LANDING GEAR SYS INSPECTED, LUBE, BLEED AIR FROM UPLOCK ACTUATOR. LANDING GEAR EXTENSION AND RETRACTION SYS TEST, EMERGENCY EXTENSION SYS TEST CARRIED OUT AS IAW SNL 190-32-0025.
